A 1-year-old male asked:
Disclaimer

14month old on amoxicillin for an ear infection and he is developing a rash on his face . is this a reaction?

1 doctor answer
Dr. Maya Vazirani
52 years experience Neonatology
Yes: if it is hives it is anaphylaxis and needs immediate attention how if he is exposed to a virus like infec mononucleosis amoxicillin can give a fine rash and in that condition and rash stops when you stop medicine and does not come back on restarting
Answered on Nov 10, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 1-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Difficult to answer: It's sooooo hard to say anything about rashes without seeing them. If it looks like mosquito bites and they come and go rapidly, then likely hives an ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Call Pediatrician: Pediatrician should be notified immediately. Could be from the bacteria that's responsible to the ear infection. Could be allergic response to the a ... Read More
A 26-year-old female asked:
Dr. Paul Wright
35 years experience Family Medicine
Possibly: Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agen ... Read More
5
5 thanks
A 33-year-old member asked:
Dr. Steven Hill
22 years experience Family Medicine
Would normally stop: Would normally stop the med and call your doctor on monday morning - may not be true allergy, but could definitely worsen. Do followup with the baby' ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month